I currently am on my second day of the Prasco Triple Therapy (Lansoprazol Delayed (30mg, 2x a day), Amoxicillin (500mg, 2x a day), and Clarithromycin (1000 mg, 2x a day). I am having terrible side effects after the first dose. I have been able to avoid the GI pains by taking Florastor, a probiotic. However, I have dark loose stools (on the second day, one time), and I feel very gittery/nervous, a dry mouth with a unpleasant taste, too. Can anyone give me some words of wisdom so that I do not give up and abandon treatment. Any advice will be deeply appreciated, Thank you!
I have just found your question today. I wish someone had answered it sooner for you. Everyone is a volunteer. It appears the Clarithromycin is the culprit regarding the taste perversion. I'm going to go with the Amoxicillin regarding the jittery feeling, but that's not for sure. Any of them could cause the GI pains, that part isn't clear cut. The Florastor is a good idea. I hope you were able to stick out the treatment. Usually the side effects lessen as time goes forward. It's difficult getting hit with 3 drugs at one time. I hope you are feeling much better by now.
I know this post is late, just wanted to see how you're getting on after the treatment?
I got off the medication last week after 5 days of pain and tears... Everything... Nausea, stomach pain, loss of appetite and weight, depression.
1 week on and I am still feeling sick.
I am now finding a more natural way of curing myself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2014 • 1 answer
Posted 10 Nov 2015 • 1 answer
Posted 6 Dec 2015 • 1 answer
Posted 24 Aug 2017 • 1 answer
Amoxicillin/Clarithromycin/Lansoprazole. Is it worth persisting with H Pylori course of antibiotics?
Posted 9 Sep 2018 • 0 answers